MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L; KNEE TIBIAL TRAY
Catalog Number 02.07.1205L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On the (b)(6) 2019, the patient underwent a medacta knee primary surgery.Presently, the patient came in reporting pain.The mri scan revealed the competitor cement (depuy high viscosity bone cement) deterioration.It is possible that, due to this event, the implants were no longer properly fixed to the bone.The patient has been revised with competitor implants on an unknown date.
 
Additional Manufacturer Narrative
Batch review performed on 07-dec-2023 lot 1811572: 154 items manufactured and released on 20-mar-2019.Expiration date: 2024-03-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: batch review performed on 07-dec-2023 gmk-sphere 02.12.0004l femoral component sphere cemented size 4 l (k121416) lot.154696: 76 items manufactured and released on 13-oct-2015.Expiration date: 2020-09-29.No anomalies found related to the problem.To date, 75 items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 L
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18282988
Report Number3005180920-2023-00970
Device Sequence Number6264484
Product Code JWH
UDI-Device Identifier07630030819926
UDI-Public07630030819926
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Catalogue Number02.07.1205L
Device Lot Number1811572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale